# SDR REXA2020041300440

- Difficulty date: April 1, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 15,306 hours, 10,715 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SH6903347511
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: DELAMINATED FLOOR PANEL 252CRF AT CABIN PASSENGER. (CPAX). - SUMMARY: FLOOR PANEL 252CRF WAS REPLACED PER CRJ/900 AMM 53-00-47
